A Study of (a, b)-Fuzzy Sublattices and (a, b)-Fuzzy Ideals of Distributive Lattices
Main Article Content
Abstract
The framework of fuzzy algebraic structures is extended to distributive lattices through the introduction and investigation of (a, b)-fuzzy sublattices and (a, b)-fuzzy ideals. Building on foundational work by Zadeh, Rosenfeld, Liu, Sharma, Yuan, Wu, and S. K. Nimbhorkar, this study generalises the perception of (a, b)-fuzzy subrings and (a, b)-fuzzy ideals from ring theory to lattice theory. The paper recalls key definitions and properties of fuzzy subsets in distributive lattices with least and greatest elements to provide the necessary preliminaries. Subsequently, (a, b)-fuzzy sublattices and (a, b)-fuzzy ideals are formally defined, their fundamental properties are investigated, and their relationships with classical fuzzy sublattices and fuzzy ideals are explored. This generalisation offers new perspectives and analytical tools for studying fuzziness in lattice-theoretic contexts.
Downloads
Article Details
Section

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
How to Cite
References
L. A. Zadeh, “Fuzzy Sets,” Inf. Control, vol. 8, no. 3, pp. 338–353, 1965, DOI: 10.1016/S0019-9958(65)90241-X, works remain significant; see the declaration
A. Rosenfeld, “Fuzzy Groups,” J. Math. Anal. Appl., vol. 35, no. 3, pp. 512–517, 1971, DOI: 10.1016/0022-247X(71)90199-5, works remain significant; see the declaration
W.-J. Liu, “Fuzzy Invariant Subgroups and Fuzzy Ideals,” Fuzzy Sets Syst., vol. 8, no. 2, pp. 133–139, 1982, DOI: 10.1016/0165-0114(82)90003-3, works remain significant; see the declaration
P. K. Sharma, “Alpha-Fuzzy Subgroups,” Int. J. Fuzzy Math. Syst., vol. 3, no. 1, pp. 47–59, 2013.
https://www.ripublication.com/ijfms/ijfmsv3n1_05.pdf
B. Yuan and W. Wu, “Fuzzy Ideals on a Distributive Lattice,” Fuzzy Sets Syst., vol. 35, pp. 231–240, 1990.DOI: 10.1016/0165-0114(90)90196-d
S. K. Nimbhorkar and J. A. Khubchandani, “(a,b)-Fuzzy Subrings and (a,b)-Fuzzy Ideals of a Ring,” J. Hyperstructures, vol. 9, no. 2, pp. 96–114, 2020.
https://jhs.uma.ac.ir/article_2633_851a28e3f7e4fd078d0023416fcf807d.pdf
M. Wasadikar and J. A. Khubchandani, “Fuzzy Distributive Pair in Fuzzy Lattices,” Discuss. Math. Gen. Algebr. Appl., vol. 42, no. 1, pp. 179–199, 2022, DOI: 10.7151/dmgaa.1386
S. G. Korma, R. K. Parimi, and D. C. Kifetew, “Homomorphism and Isomorphism Theorems on Fuzzy Lattices,” Res. Math., vol. 10, no. 1, pp. 1–12, 2023, DOI: 10.1080/27684830.2023.2255411
I. Mezzomo, B. C. Bedregal, and R. H. Santiago, “Types of Fuzzy Ideals in Fuzzy Lattices,” J. Intell. & Fuzzy Syst., vol. 28, no. 2, pp. 929–945, 2015, DOI: 10.3233/IFS-141374, works remain significant; see the declaration
J. N. Mordeson and D. S. Malik, Fuzzy Commutative Algebra. River Edge, NJ: World Scientific, 1998. DOI: 10.1016/S0020-0255(00)00041-4. Works remain significant; see the declaration